Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 539707, 17 pages
http://dx.doi.org/10.1155/2014/539707
Research Article

Basins of Attraction for Various Steffensen-Type Methods

1Instituto de Matemática Multidisciplinar, Universitat Politècnica de València, 46022 Valencia, Spain
2Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
3Department of Mathematics and Applied Mathematics, School of Mathematical and Natural Sciences, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa

Received 19 December 2013; Revised 31 January 2014; Accepted 31 January 2014; Published 12 March 2014

Academic Editor: Ioannis K. Argyros

Copyright © 2014 Alicia Cordero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alicia Cordero, Fazlollah Soleymani, Juan R. Torregrosa, and Stanford Shateyi, “Basins of Attraction for Various Steffensen-Type Methods,” Journal of Applied Mathematics, vol. 2014, Article ID 539707, 17 pages, 2014. doi:10.1155/2014/539707